# SDR REXA201100235

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 18,383 hours, 15,928 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH INTO FAR GOT APU FIRE INDICATION FOLLOWED BY APU FIRE FAIL MESSAGE FOLLOWED BY APU OVERTEMP MESSAGE CREW DECLARED EMERGENCY FOLLOWED QRH DISCHARGED APU FIRE EXTINGUISHERS.  FIRE DEPT WAS CALLED FOUND "NO" ACTUAL FIRE EVIDENCE.  MAINT DEFERRED APU FIRE EXT SYSTEM IAW MEL 26-22-01 DM-42579.
